# SDR SWI2024F00181

- Difficulty date: February 13, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 46,351 hours, 30,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 220-235
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN AND INTERCOSTAL LOCATED AT STR12A BETWEEN FS220.0 - FS235.0, LHS. THE DENT DIMENSIONS ARE: 6Â€? (L) X 4.5Â€? (W) X 0.032Â€? DEEP. SEE EAML 1296554 (FLIGHT 4827 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27816391 WITH THE FOLLOWING CORRECTIVE ACTION: ""
